# SDR DALA2024060705868

- Difficulty date: May 30, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 CORROSION BUSH PLAIN HINGE FITTING 2 ON LT ELEVATOR (2 EA). CORRECTIVE ACTION: REPAIRED BORES AND REPLACED BUSHINGS (2 EA) ON HINGE FITTING #2 AT LH ELEVATOR. AS PER A319 SRM 55-26-41-300-004. (0368099)
